# SDR DXTA2025040302894

- Difficulty date: April 1, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N780QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20568
- Aircraft time: 9,643 hours, 5,461 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN EMERGENCY LIGHTS ARE SET TO "ARM" THE EMERGENCY LIGHTS COME ON EVEN THOUGH THE CAS MESSAGE SAYS  "EMER LIGHTS OFF".   DUE TO WHEN EMER LIGHTS ARE SET TO ARM THE EMERGENCY LIGHT COME ON EVEN THOUGH THE CAS MESSAGE SAYS "EMER LIGHTS OFF" GAINED ACCESS TO EMER LIGHT SWITCH REMOVING LIGHTING CONTROL PANEL. VERIFIED NO WIRES WERE TOUCHING GOING TO GROUND. PERFORMED SEVERAL OPS CHECKS. OPS CHECK WERE GOOD. SYSTEM WORKS AS INTENDED. CONFIGURED AIRCRAFTBACK TO NORMAL CONFIGURATION. WORK DONE IN REF WITH AMM 33-41-01. NO DEFECTS NOTED.
